# SDR GTIA2016103001647

- Difficulty date: October 30, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 36,336 hours, 17,102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE LOW.  SERVICED L1 DOOR ASSIST BOTTLE TO PRESSURE IAW AMM 52-10-00.
